# SDR SWAA2022020253054

- Difficulty date: December 14, 2021
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 57,729 hours, 38,472 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 21 BS 727E+9; BS 727E+10; BS 747+14; BS 767+3; BS 767+6; BS 787+6; BS 787+10; BS 787+14.  REMOVED CORROSION ON FLOOR TO SIDEWALL SUPPORT. THE LOWEST REMAINING THICKNESS 0.032' ON BLENDED AREA L=2.2'X W=1'XD=0.008 ORIG. MAT. THK.=.040' FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 STEP 4A FIG. 103 DETAIL D, SRM 53-60-53-01-2.  INSTALLED SIDE PLATE FROM BS 727E - BS747 IAW SRM 53-00-53-2R-6 AND SRM 51-40-02;; [12] VERIFIED ITEM 11 CORRECTIVE ACTIONS.; [13] INSTALLED NEW FLOOR TO SIDEWALL AT AFT BS 727 TO 847 RBL 21 . IAW 737-700 SRM 51-40-02-0G-0; DWG 146A7500.
